# SDR REXA2018101600960

- Difficulty date: October 11, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 25,312 hours, 16,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1100LH07
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUMINESCENT STRIP ON FLOOR MISSING AT SEAT 13B. INSTALLED A SERVICABLE LUMINESCENT STRIP IAW AMM 25-25-01.
